# SDR SWAA2025070186472

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8883Q
- Make and model: Boeing 737-8
- Aircraft serial: 67965
- Aircraft time: 6,789 hours, 3,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT FLIGHT ATT EMERGENCY FLASHLIGHT WILL NOT TEST.  REMOVED AND REPLACED FWD LEFT FLIGHT ATT EMERGENCY FLASHLIGHT IAW AMM 25-64-00, OPS CHECK GOOD.
